# SDR AWXA200300097

- Difficulty date: January 31, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 13,095 hours, 5,249 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Part number: 424B2003
- Condition: Contaminated
- Location: Zone 130
- Part time: 0 hours, 0 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0001 - ON TAKEOFF FROM PHX EN ROUTE FOR ORD FUMES WERE NOTICED IN MID-CABIN, TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE PERFORMED POWER RUN AT ALL SETTINGS ISOLATING THE NO.1 AND NO. 2 ENGINES BLEEDS AND APU BLEED, UPON INSPECTION FOUND RE-CIRCULATION FAN FILTERS DIRTY. REMOVED AND REPLACED BOTH FILTERS.
